Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings

Bruce Kleiner, Bernhard Leeb

Research output: Contribution to specialist publicationArticle

Original languageEnglish (US)
Pages115-197
Volume86
Specialist publicationPublications Mathématiques de l'IHÉS
StatePublished - 1997

Cite this

Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings. / Kleiner, Bruce; Leeb, Bernhard.

In: Publications Mathématiques de l'IHÉS, Vol. 86, 1997, p. 115-197.

Research output: Contribution to specialist publicationArticle

@misc{46e23a960b27466a8122fad0c721a728,
title = "Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings",
author = "Bruce Kleiner and Bernhard Leeb",
year = "1997",
language = "English (US)",
volume = "86",
pages = "115--197",
journal = "Publications Math{\'e}matiques de l'IH{\'E}S",

}

TY - GEN

T1 - Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings

AU - Kleiner, Bruce

AU - Leeb, Bernhard

PY - 1997

Y1 - 1997

M3 - Article

VL - 86

SP - 115

EP - 197

JO - Publications Mathématiques de l'IHÉS

JF - Publications Mathématiques de l'IHÉS

ER -